Doctor insights on:
Am On The Pill Bloated Stomach
I had sex 12 weeks ago and my SO finished inside me a few times. I'm on the pill and had my period, but my lower stomach looks bloated and I'm worried?
Normal Not = Healthy: Normal: means usual, common, average & defined by medical Ds treatment industry as average to include the central 95.8% of any variable, thus nothing to do with excellence of health. As integrated Soul?Mind?Brain?Body creatures, health/disease&symptoms are complex. You are the expert on your symptoms because no one else can feel them. Odds are you have multiple different issues going on; as usual. ...Read moreSee 2 more doctor answers
Was on the pill 4months then stop taking it about a month ago now for the pass 2-3 days been having pains in my lower stomach & back on my right ride ?
Go see ur family doc: Sorry, not enough info. Too many possible conditions w/o more history, exam & testing. For instance, your pain could be bladder infection, kidney stones, pelvic inflammatory disease, ectopic pregnancy, ovarian cyst, constipation, and the list goes on. You need to go see your family doc for an evaluation. Good luck! ...Read more
Can i be bloated and constipated because of cerazette? It started on the 3rd week on the pill, and is still on after 3 weeks being off it.
Not from Cerazette: Constipation is not listed among the side effects of cerazette. Therefore the two are unrelated. I think this is especially true when we see a symptom that lasts three weeks beyond the stopping of a medication. Please consult with your physician about other causes of constipation. If necessary see a gastroenterologist. Good luck to you. ...Read more
I'm on the pill and have had unprotected sex for a week. My stomach has been uneasy but he hasn't cum inside me. What's going on?
Stomach pains for a month,becoming more frequent. Sharp pains that last for around an hour. 17 year old female,currently on the pill?
Stomach pain: You should see your doctor for a proper evaluation of the condition ...Read more
On the pill, had unprotected sex 5days ago pulled out. Last couple days i've had nausea off/on all day no appetite headaches bloated. Preggo or sick?
After sex i had spotting 4 days later. Then i had my period, which was shorter & lighter flow. I have been feeling bloated since. I am on the pill.
I've gained a bit of weight, have itching stomach/breasts, mood swings, & other issues. Just got back on the pill. Had unprotected sex for 2 months.
- Talk to a doctor live online for free
- Does missing a period while on the pill mean i am pregnant?
- The effect of fish oil pills on the stomach
- Are iron pills easy on the stomach?
- Ask a doctor a question free online
- Why am i bloated just in the stomach?
- Am i pregnant on the pill?
- Missed period on the pill am i pregnant
- Why i am losing dark jelly blood clots whilst on the pill?
- Talk to a gynecologist online for free